Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

 

Modification and the cohomology groups of compact solvmanifolds


Author: Daniel Guan
Journal: Electron. Res. Announc. Amer. Math. Soc. 13 (2007), 74-81
MSC (2000): Primary 53C15, 57S25, 53C30, 22E99, 15A75
Published electronically: December 7, 2007
MathSciNet review: 2358304
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a modification theorem for a compact homogeneous solvmanifold such that a certain Mostow type condition will be satisfied. An application of this result is a simpler way to calculate the cohomology groups of compact quotients of real solvable Lie group over a cocompact discrete subgroup. Furthermore, we apply the second result to obtain a splitting theorem for compact complex homogeneous manifolds with symplectic structures. In particular, we are able to classify compact complex homogeneous spaces with pseudo-Kählerian structures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 53C15, 57S25, 53C30, 22E99, 15A75

Retrieve articles in all journals with MSC (2000): 53C15, 57S25, 53C30, 22E99, 15A75


Additional Information

Daniel Guan
Affiliation: Department of Mathematics, University of California at Riverside, Riverside, CA 92507
Email: zguan@math.ucr.edu

DOI: http://dx.doi.org/10.1090/S1079-6762-07-00176-X
PII: S 1079-6762(07)00176-X
Keywords: Solvmanifolds, cohomology, invariant structure, homogeneous space, product, fiber bundles, symplectic manifolds, splittings, prealgebraic group, decompositions, modification, Lie group, compact manifolds, uniform discrete subgroups, locally flat parallelizable manifolds
Received by editor(s): August 10, 2006
Published electronically: December 7, 2007
Communicated by: Keith Burns
Article copyright: © Copyright 2007 American Mathematical Society